# SDR MWEA010590

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 9919348501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEFT WING FOUND CORROSION ON LOWER TEE CAP HORIZONTAL LEG BETWEEN STRINGER 13 AND 14.  REMOVED CORROSION, SUBMITTED BLENDOUTS TO BOEING AND ARE ACCEPTABLE PER TELEX MWX-ORD-01-00146H DATED 21, FEB, 2001.  PLACED ON WATCH ITEM 5616 FOR REPETITIVE INSPECTION.
